What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 15, 11:15 PM EST, 12 minutes earlier.
Area forecast discussion, Jun 15, 11:15 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1215 AM EDT Sun Jun 16 2019
.SYNOPSIS...
An oscillating frontal boundary will provide a focus for
showers and thunderstorms into early next week. The chance for
additional rain lingers throughout next week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
MCS continues to move across the forecast area. Northern part of
this will clear the forecast area over the next several hours as
MCV heads east. However tail end of activity is becoming more
east-west, or east southeast-west northwest, oriented. This
will persist through the night and may even increase in
intensity later tonight as impulse moving across Illinois drops
into the area. The way this is lining up, the flash flood threat
appears to be greater from southeast Indiana across southern
Ohio. In addition, low level shear remains high and despite
limited instability, shallow super cellular structures continue
to come develop. Thus severe weather threat has not come to an
end.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
On Sunday, expect the showers and thunderstorms to develop
back across much of the fa as instability increases with the
heating of the day. Kept PoPs in the likely category.
Precipitation chances will linger into Sunday night.
Highs on Sunday will push into the upper 70s to lower 80s.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
An active weather pattern is expected to continue through the long
term time frame. Several systems will move into the region through
the week. This will keep precipitation chances in the forecast
everyday from Monday through Friday. Due to the several rounds of
showers and storms through the week, there will be the potential for
flooding concerns. Will mention flooding potential in the HWO. In
addition, there will also be a damaging with threat with some of
these storms. At this point given some uncertainty with the severe
potential, will only mention on Monday for now in the HWO.
There will be very little day to day variation with temperatures.
High temperatures will generally be in the middle 70s to lower 80s
through the week and Low temperatures are expected to be in the
60s.
&&
.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
Showers and embedded thunderstorms will move across the
terminals during the early part of the TAF period. This will
bring periods of IFR conditions. Showers may then continue well
into the night across southern Ohio which may continue to affect
the Cincinnati terminals. North of there expect prevailing
ceilings to fall to MVFR with some potential to get as low as
IFR. It appears that an additional round of showers will move
through after 12Z. After this clears, ceilings will gradually
lift and eventually become VFR.
OUTLOOK...Thunderstorms will be possible through Thursday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 8 AM EDT Sunday for OHZ026-034-035-
042>046-051>056-060>065-070>074-077>080.
KY...Flash Flood Watch until 8 AM EDT Sunday for KYZ091>093.
IN...Flash Flood Watch until 8 AM EDT Sunday for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...KC/Sites
NEAR TERM...
SHORT TERM...Sites
LONG TERM...Novak
AVIATION...Hazardous weather outlook, Jun 15, 2:54 PM EST, 8 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
354 PM EDT Sat Jun 15 2019
INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065-
070>072-074-077-162000-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin-Mercer-
Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Hocking-Hamilton-
354 PM EDT Sat Jun 15 2019
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Additionally, a few isolated strong to severe storms will be possible
this evening through tonight, with gusty winds possible in the
strongest storms.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
Additional isolated strong to severe storms will be possible Sunday.
Several rounds of thunderstorms are expected through the week. Due
to the repeated rounds of expected precipitation, there will be the
potential for flooding concerns.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
INZ075-080-KYZ089>100-OHZ073-078>082-088-162000-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Clermont-Brown-Highland-
Adams-Pike-Scioto-
354 PM EDT Sat Jun 15 2019
This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio.
.DAY ONE...This afternoon and tonight.
A few isolated strong to severe storms will be possible this evening
into tonight, with gusty winds and locally heavy rainfall being the
primary threats.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Additional isolated strong to severe storms will be possible Sunday
afternoon and evening and again on Monday afternoon and evening.
Several rounds of thunderstorms are expected through the week. Due
to the repeated rounds of expected precipitation, there will be the
potential for flooding concerns.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
In the hours before
Special weather statement, Jun 15, 9:15 PM EST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1015 PM EDT Sat Jun 15 2019
INZ073>075-160245-
Ripley IN-Ohio IN-Dearborn IN-
1015 PM EDT Sat Jun 15 2019
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHEASTERN RIPLEY AND
CENTRAL DEARBORN COUNTIES UNTIL 1045 PM EDT...
At 1015 PM EDT, radar indicated a strong thunderstorm near Dillsboro,
moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...
Locations impacted include...
Lawrenceburg, Greendale, Aurora, Hidden Valley, Bright, Versailles,
Milan, Dillsboro, Moores Hill, Guilford, Wilmington, Manchester,
French, Hartford, Mount Sinai, Rexville, Cold Springs, Benham,
Farmers Retreat and Friendship.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3920 8482 3911 8482 3906 8490 3904 8489
3899 8484 3895 8535 3910 8536
TIME...MOT...LOC 0215Z 262DEG 37KT 3905 8515
FranksSpecial weather statement, Jun 15, 9:46 PM EST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1046 PM EDT Sat Jun 15 2019
INZ073>075-KYZ091-OHZ077-160315-
Ripley IN-Ohio IN-Dearborn IN-Boone KY-Hamilton OH-
1046 PM EDT Sat Jun 15 2019
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHEASTERN RIPLEY...
CENTRAL DEARBORN...NORTHERN BOONE AND CENTRAL HAMILTON COUNTIES UNTIL
1115 PM EDT...
At 1045 PM EDT, radar indicated a strong thunderstorm over Aurora,
moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...
Locations impacted include...
Cincinnati, Florence, Norwood, Newport, Reading, North College Hill,
Wyoming, Cheviot, Villa Hills, Mount Healthy, Bellevue, Dayton,
Lawrenceburg, Greendale, Ludlow, Aurora, Hidden Valley, Oakbrook,
Burlington and Finneytown.
This includes the following Interstates...
I-71 in Ohio between mile markers 1 and 7.
I-74 in Ohio between mile markers 7 and 19.
I-75 in Kentucky between mile markers 181 and 183.
I-75 in Ohio between mile markers 1 and 14.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3926 8444 3911 8444 3912 8446 3912 8447
3909 8450 3910 8455 3908 8458 3907 8462
3899 8462 3895 8535 3910 8536
TIME...MOT...LOC 0245Z 261DEG 34KT 3908 8490
FranksSpecial weather statement, Jun 15, 10:26 PM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
1126 PM EDT Sat Jun 15 2019
KYZ091>093-160400-
Boone KY-Kenton KY-Campbell KY-
1126 PM EDT Sat Jun 15 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KENTON...CAMPBELL AND
NORTHERN BOONE COUNTIES UNTIL MIDNIGHT EDT...
At 1126 PM EDT, radar indicated a strong thunderstorm over
Burlington, moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Cincinnati, Covington, Florence, Independence, Erlanger, Fort Thomas,
Newport, Edgewood, Alexandria, Elsmere, Fort Mitchell, Villa Hills,
Highland Heights, Taylor Mill, Bellevue, Fort Wright, Dayton, Ludlow,
Southgate and Crescent Springs.
This includes I-75 in Kentucky between mile markers 178 and 191.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3907 8478 3912 8470 3910 8468 3907 8462
3908 8457 3910 8455 3909 8452 3911 8449
3911 8444 3905 8442 3904 8435 3901 8431
3897 8430 3890 8424 3887 8423 3885 8430
3900 8480
TIME...MOT...LOC 0326Z 277DEG 38KT 3902 8471
FranksSpecial weather statement, Jun 15, 10:40 PM EST, 47 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1140 PM EDT Sat Jun 15 2019
OHZ071-072-077>079-160415-
Hamilton OH-Clermont OH-Brown OH-Warren OH-Clinton OH-
1140 PM EDT Sat Jun 15 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...NORTHERN
CLERMONT...NORTHWESTERN BROWN...SOUTHERN WARREN AND SOUTHWESTERN
CLINTON COUNTIES UNTIL 1215 AM EDT...
At 1139 PM EDT, radar indicated a strong thunderstorm near Loveland,
moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Loveland, Montgomery, Milford, Blanchester, Morrow, Camp Dennison,
Sixteen Mile Stand, The Village of Indian Hill, Woodville,
Maineville, Owensville, Goshen, Newtonsville, Fayetteville, Midland,
Butlerville, Pleasant Plain, St. Martin, Murdock and State Route 123
at State Route 132.
This includes I-71 in Ohio near mile marker 20.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3929 8433 3940 8399 3934 8391 3925 8387
3917 8387 3911 8427
TIME...MOT...LOC 0339Z 254DEG 34KT 3923 8421
FranksSpecial weather statement, Jun 15, 10:44 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1144 PM EDT Sat Jun 15 2019
INZ080-KYZ089-090-094-160415-
Switzerland IN-Carroll KY-Owen KY-Gallatin KY-
1144 PM EDT Sat Jun 15 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SWITZERLAND...
CARROLL...NORTHWESTERN OWEN AND WESTERN GALLATIN COUNTIES UNTIL 1215
AM EDT...
At 1144 PM EDT, radar indicated a strong thunderstorm near Madison,
moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Carrollton, Vevay, Warsaw, Florence, Kentucky Speedway, Glencoe,
Ghent, Sanders, Sparta, Worthville, Prestonville, Braytown,
Interstate 71 at Mile Marker 52, Langstaff, Wheatley, Locust,
Markland, Moorefield, New Liberty and Mount Sterling.
This includes I-71 in Kentucky between mile markers 41 and 61.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3874 8526 3869 8520 3885 8520 3878 8482
3852 8491 3855 8500 3856 8501 3857 8504
3857 8507 3860 8508 3859 8513 3862 8523
3873 8533 3874 8533
TIME...MOT...LOC 0344Z 286DEG 33KT 3876 8532
FranksSpecial weather statement, Jun 15, 11:13 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1213 AM EDT Sun Jun 16 2019
INZ080-KYZ089-090-094-095-160445-
Switzerland IN-Carroll KY-Owen KY-Gallatin KY-Grant KY-
1213 AM EDT Sun Jun 16 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SWITZERLAND...EASTERN
CARROLL...NORTHWESTERN GRANT...NORTHERN OWEN AND GALLATIN COUNTIES
UNTIL 1245 AM EDT...
At 1213 AM EDT, radar indicated a strong thunderstorm over Vevay,
moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Carrollton, Vevay, Warsaw, Florence, Kentucky Speedway, Glencoe,
Ghent, Sanders, Sparta, Interstate 71 at Mile Marker 52, Interstate
71 at US Route 127, Markland, New Liberty, US Route 42 at State Route
184, Elliston, Ethridge, Munk, Long Ridge, Eagle Hill and Napoleon.
This includes I-71 in Kentucky between mile markers 49 and 67.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3869 8515 3879 8512 3879 8468 3878 8466
3878 8465 3879 8465 3879 8463 3853 8469
TIME...MOT...LOC 0413Z 280DEG 26KT 3872 8506
Franks